# SDR DHL99740003

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT.  DIVERTED TO GEG.  INSPECTED ALL SIX SMOKE DETECTOR LIGHTS, FOUND NR 6 BEACON LOOSE.  RESECURED BEACON LIGHT, OPS CHECKED GOOD.
